Economics at your fingertips  

Journal of Optimization Theory and Applications

1997 - 2018

Current editor(s): Franco Giannessi and David G. Hull

From Springer
Bibliographic data for series maintained by Sonal Shukla ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

2018, volume 179, issue 1

Inertial Forward–Backward Algorithms with Perturbations: Application to Tikhonov Regularization pp. 1-36 Downloads
Hedy Attouch, Alexandre Cabot, Zaki Chbani and Hassan Riahi
Proximal Point Method for Locally Lipschitz Functions in Multiobjective Optimization of Hadamard Manifolds pp. 37-52 Downloads
Glaydston de C. Bento, João Xavier Cruz Neto and Lucas V. Meireles
A Ky Fan Minimax Inequality for Quasiequilibria on Finite-Dimensional Spaces pp. 53-64 Downloads
Marco Castellani, Massimiliano Giuli and Massimo Pappalardo
Existence and Connectedness of Solutions for Generalized Vector Quasi-Equilibrium Problems pp. 65-85 Downloads
Yu Han and Nan-jing Huang
A Unified Characterization of Multiobjective Robustness via Separation pp. 86-102 Downloads
Hong-Zhi Wei, Chun-Rong Chen and Sheng-Jie Li
Convergence Analysis of Difference-of-Convex Algorithm with Subanalytic Data pp. 103-126 Downloads
Hoai An Le Thi, Huynh Van Ngai and Tao Pham Dinh
A Minimax Theorem for Lindelöf Sets pp. 127-136 Downloads
Chuanfeng Sun
Robustness in Deterministic Vector Optimization pp. 137-162 Downloads
Morteza Rahimi and Majid Soleimani-damaneh
On Glowinski’s Open Question on the Alternating Direction Method of Multipliers pp. 163-196 Downloads
Min Tao and Xiaoming Yuan
A Modified Projected Gradient Method for Monotone Variational Inequalities pp. 197-211 Downloads
Jun Yang and Hongwei Liu
Proximal Bundle Algorithms for Nonlinearly Constrained Convex Minimax Fractional Programs pp. 212-239 Downloads
Smail Addoune, Karima Boufi and Ahmed Roubi
Robust Time-Optimal Guidance in a Partially Uncertain Time-Varying Flow-Field pp. 240-264 Downloads
Jhanani Selvakumar and Efstathios Bakolas
Network Structures with Hierarchy and Communication pp. 265-282 Downloads
Encarnación Algaba, René Brink and Chris Dietz
Optimal Long-Term Distributed Generation Planning and Reconfiguration of Distribution Systems: An Accelerating Benders’ Decomposition Approach pp. 283-310 Downloads
Salman Khodayifar, Mohammad A. Raayatpanah, Abbas Rabiee, Hamed Rahimian and Panos M. Pardalos
Power Penalty Approach to American Options Pricing Under Regime Switching pp. 311-331 Downloads
Kai Zhang and Xiaoqi Yang
Steering the Distribution of Agents in Mean-Field Games System pp. 332-357 Downloads
Yongxin Chen, Tryphon T. Georgiou and Michele Pavon
Comments on Paper “On the Relation Between Two Approaches to Necessary Optimality Conditions in Problems with State Constraints” pp. 358-362 Downloads
Dmitry Karamzin

2018, volume 178, issue 3

Envelope Functions: Unifications and Further Properties pp. 673-698 Downloads
Pontus Giselsson and Mattias Fält
A Boundedness Result for Minimizers of Some Polyconvex Integrals pp. 699-725 Downloads
Menita Carozza, Hongya Gao, Raffaella Giova and Francesco Leonetti
Modeling Stochastic Dominance as Infinite-Dimensional Constraint Systems via the Strassen Theorem pp. 726-742 Downloads
William B. Haskell and Alejandro Toriello
Optimal Potentials for Problems with Changing Sign Data pp. 743-762 Downloads
Giuseppe Buttazzo, Faustino Maestre and Bozhidar Velichkov
Lipschitz Continuity of Approximate Solution Mappings to Parametric Generalized Vector Equilibrium Problems pp. 763-793 Downloads
Yu Han
Separations and Optimality of Constrained Multiobjective Optimization via Improvement Sets pp. 794-823 Downloads
Jiawei Chen, La Huang and Shengjie Li
On an Elliptical Trust-Region Procedure for Ill-Posed Nonlinear Least-Squares Problems pp. 824-859 Downloads
Stefania Bellavia and Elisa Riccietti
New Hybrid Conjugate Gradient and Broyden–Fletcher–Goldfarb–Shanno Conjugate Gradient Methods pp. 860-884 Downloads
Predrag S. Stanimirović, Branislav Ivanov, Snežana Djordjević and Ivona Brajević
A Line-Search Algorithm Inspired by the Adaptive Cubic Regularization Framework and Complexity Analysis pp. 885-913 Downloads
El Houcine Bergou, Youssef Diouane and Serge Gratton
Combinatorial Algorithms for Some Variants of Inverse Obnoxious Median Location Problem on Tree Networks pp. 914-934 Downloads
Behrooz Alizadeh, Esmaeil Afrashteh and Fahimeh Baroughi
Complexity of Interior Point Methods for a Class of Linear Complementarity Problems Using a Kernel Function with Trigonometric Growth Term pp. 935-949 Downloads
Sajad Fathi-Hafshejani, Alireza Fakharzadeh Jahromi, Mohammad Reza Peyghami and Shengyuan Chen
Optimization of Fishing Strategies in Space and Time as a Non-convex Optimal Control Problem pp. 950-972 Downloads
Malte Braack, Martin Quaas, Benjamin Tews and Boris Vexler
How to Select a Solution in Generalized Nash Equilibrium Problems pp. 973-997 Downloads
Axel Dreves
A Characterization of Nash Equilibrium for the Games with Random Payoffs pp. 998-1013 Downloads
Vikas Vikram Singh and Abdel Lisser
The Setting and Optimization of Quick Queue pp. 1014-1026 Downloads
Kai Li, Yuqian Pan, Bayi Cheng and Bohai Liu

2018, volume 178, issue 2

A Priori Error Estimates for State-Constrained Semilinear Parabolic Optimal Control Problems pp. 317-348 Downloads
Francesco Ludovici, Ira Neitzel and Winnifried Wollner
Solutions to Constrained Optimal Control Problems with Linear Systems pp. 349-362 Downloads
Shangrui Zhao and Jiani Zhou
Near-Optimal Control of Stochastic Recursive Systems Via Viscosity Solution pp. 363-382 Downloads
Liangquan Zhang and Qing Zhou
Second-Order Optimality Conditions and Improved Convergence Results for Regularization Methods for Cardinality-Constrained Optimization Problems pp. 383-410 Downloads
Max Bucher and Alexandra Schwartz
On the Strong Convergence of Subgradients of Convex Functions pp. 411-423 Downloads
Dariusz Zagrodny
Characterizations of Copulas Attaining the Bounds of Multivariate Kendall’s Tau pp. 424-438 Downloads
Sebastian Fuchs, Yann McCord and Klaus D. Schmidt
Quasi-Strict Feasibility of Generalized Mixed Variational Inequalities in Reflexive Banach Spaces pp. 439-454 Downloads
Xue-ping Luo
Exact Worst-Case Convergence Rates of the Proximal Gradient Method for Composite Convex Minimization pp. 455-476 Downloads
Adrien B. Taylor, Julien M. Hendrickx and François Glineur
Generalized Derivatives of Lexicographic Linear Programs pp. 477-501 Downloads
Jose Alberto Gomez, Kai Höffner, Kamil A. Khan and Paul I. Barton
An Improved Multi-parametric Programming Algorithm for Flux Balance Analysis of Metabolic Networks pp. 502-537 Downloads
Amir Akbari and Paul I. Barton
An Algorithm for Solving the Shortest Path Improvement Problem on Rooted Trees Under Unit Hamming Distance pp. 538-559 Downloads
Binwu Zhang, Xiucui Guan, Panos M. Pardalos and Chunyuan He
A Revised Pascoletti–Serafini Scalarization Method for Multiobjective Optimization Problems pp. 560-590 Downloads
Fereshteh Akbari, Mehrdad Ghaznavi and Esmaile Khorram
Stability of Local Efficiency in Multiobjective Optimization pp. 591-613 Downloads
Sanaz Sadeghi and S. Morteza Mirdehghan
An Optimal Size of a Rigid Thin Stiffener Reinforcing an Elastic Two-Dimensional Body on the Outer Edge pp. 614-626 Downloads
Nyurgun Lazarev and Galina Semenova
Analysis of an Optimal Control Problem Related to the Anaerobic Digestion Process pp. 627-659 Downloads
Terence Bayen, Olivier Cots and Pedro Gajardo
The Strong Convergence of Subgradients of Convex Functions Along Directions: Perspectives and Open Problems pp. 660-671 Downloads
Dariusz Zagrodny

2018, volume 178, issue 1

Optimal Control of Elliptic Variational–Hemivariational Inequalities pp. 1-25 Downloads
Zijia Peng and Karl Kunisch
Optimal Concavity of the Torsion Function pp. 26-35 Downloads
Antoine Henrot, Carlo Nitsch, Paolo Salani and Cristina Trombetti
Affine Variational Inequalities on Normed Spaces pp. 36-55 Downloads
Nguyen Dong Yen and Xiaoqi Yang
Genericity and Hölder Stability in Semi-Algebraic Variational Inequalities pp. 56-77 Downloads
Jae Hyoung Lee, Gue Myung Lee and Tiến-Sơn Phạm
On a Sufficient Condition for Weak Sharp Efficiency in Multiobjective Optimization pp. 78-93 Downloads
Monica Bianchi, Gábor Kassay and Rita Pini
Vector Optimization Problems with Generalized Functional Constraints in Variable Ordering Structure Setting pp. 94-118 Downloads
Elena-Andreea Florea
On the Weak Semi-continuity of Vector Functions and Minimum Problems pp. 119-130 Downloads
Yuqing Chen and Chuangliang Zhang
Connectedness of Solution Sets of Strong Vector Equilibrium Problems with an Application pp. 131-152 Downloads
Yangdong Xu and Pingping Zhang
On the Complexity of the Projective Splitting and Spingarn’s Methods for the Sum of Two Maximal Monotone Operators pp. 153-190 Downloads
Majela Pentón Machado
A Double-Parameter Scaling Broyden–Fletcher–Goldfarb–Shanno Method Based on Minimizing the Measure Function of Byrd and Nocedal for Unconstrained Optimization pp. 191-218 Downloads
Neculai Andrei
A New Double-Projection Method for Solving Variational Inequalities in Banach Spaces pp. 219-239 Downloads
Gang Cai, Aviv Gibali, Olaniyi S. Iyiola and Yekini Shehu
Adaptive Restart of the Optimized Gradient Method for Convex Optimization pp. 240-263 Downloads
Donghwan Kim and Jeffrey A. Fessler
Hierarchic Control for the Wave Equation pp. 264-288 Downloads
Fágner Dias Araruna, Enrique Fernández-Cara and Luciano Cipriano Silva
Aggregate Wind Power Production via Coalitional Games and Optimal Control pp. 289-303 Downloads
Jeffrey Eiyike and Dario Bauso
Strategic Manipulation Approach for Solving Negotiated Transfer Pricing Problem pp. 304-316 Downloads
Julio B. Clempner
Page updated 2018-09-22